# SDR IXXA06SMN034S

- Difficulty date: January 16, 2006
- Submitted: January 30, 2006
- Operation: Air carrier
- Aircraft: N606AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46044
- Aircraft time: 94,114 hours, 30,547 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Te Flap
- Part time: 94,114 hours, 30,547 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, DENT ON LWR SURFACE RT OUTBOARD FLAP STA XW 404.000 - 406.000.  PERFORMED MAJOR REPAIR IAW DC8 SRM 57-2-5 FIG 2 (SHEET 2), TR 57-91 DATED 09-30-01.  REMOVED FASTENERS IAW DC8 SRM 51-1-21.  REMOVED DAMAGED AREA.  FABRICATED REPAIR DOUBLER (AL 2024 T3 0.050) IAW DC8 SRM 57-2-5 FIG 2 (SHEET 2), DC-8 SRM 57-7-1 FIG 4 ITEM P, Q.  CLEANED, TREATED, PRIMED AREA REPAIR DOUBLER INTERNAL PARTS IAW DC-8 SRM 51-1-8B.  APPLIED SEALANT TO FAYING SURFACES IAW DC8 SRM 51-1-11.  INSTALLED REPAIR PARTS IAW DC8 SRM 57-2-5 FIG 2 (SHEET 2, 4), DC8 SRM 51-1-9A (HYSOL), DC8 SRM 51-1-21.
